Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Asthmatic, headache and lung pain after smelling fumes of polyurethane and thinner, persisting chest tightness. Serious damage?

All day yesterday there were extremely strong fumes in my work place of polyurethane and paint thinner. The wood shop is next to my office. I am asthmatic, in good control. After smelling it for hours I got a headache and my lungs hurt. I don t have a lot of wheezing . I have throat clearing and pain in my lungs and light headed. The headache resolved with Excedrine. I am getting a little nervous about how my chest feels........tight and sore. Could there be more serious effects and damage that require medical care?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  538
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiac Surgeon 's  Response
The symptoms are definitely because of inhaling toxic fumes. Asthmatic and bronchitis patients are very sensitive to this kind of inhalation. Airway reactivity will be higher in them. The bronchus will be sensitive.
If wheezing is not there, do not bother. You should become alright soon. Anti histaminics and bronchodilators will help.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor